# SDR ASAA2015080412726

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 25,266 hours, 7,810 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE CHECK ON TAXI WAS GOOD.  RAN ENGINE TO 40 PERCENT, HIT TOGA AND AUTOTHROTTLE DISCONNECTED.  REPEATED WITH SAME RESULT.  ACFT GROUNDED.  NO FAULTS LOGGED IN FAULT HISTORY.  A/T CURRENT STATUS TEST PASSED REF MM 22-31-00.  NO HISTORY PAST 30 DAYS.
